# SDR CA101109004

- Difficulty date: October 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN A FLIGHT WAS ABORTED AND RETURNED BACK TO AIRPORT OF ORIGIN, DUE TO SMOKE IN CABIN AND ALARM IN THE LAVATORY.  THE SMOKE AND OIL SMELL WAS ONLY OBSERVED IN THE COCKPIT, AND WHEN FLIGHT ATTENDANT OPENED THE DOOR TO THE COCKPIT THE SMOKE DETECTOR WENT OFF.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING REVEALED THE PRESENCE OF OIL IN THE LP COMPRESSOR.  THE ENGINE WILL LIKELY BE REMOVED.
